On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.90.217.44
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 124 - pages 243-276

Titles124

Microlocal boundary value problem in higher codimensions
Kiyoshi Takeuchi
Bulletin de la Société mathématique de France 124, number 2 (1996), 243-276
Buy the book
Download this article : PS file / PDF file

Résumé :
Le but de cet article est de commencer l'étude microlocale des problèmes aux limites en codimension supérieure en résolvant une partie de conjecture de Schapira sur la concentration du complexe $\mathcal {C}_{\Omega \mid X}$ des faisceaux. On démontre l'injectivité microlocale du morphisme de valeur au bord en codimension supérieure comme une application de la nouvelle correspondence entre le complexe $\mathcal {C}_{\Omega \mid X}$ et la deuxième microfonction $\mathcal {C}_{ML}$ de Kataoka-Tose-Okada et Schapira-Takeuchi. Le théorème d'extension due à Kashiwara-Kawaï sera généralisé aux équations non elliptiques.

Abstract:
The aim of this paper is to set up the microlocal study of higher codimensional boundary value problems by solving a part of Schapira's conjecture on the concentration of the complex $\mathcal {C}_{\Omega \mid X}$ of sheaves. We prove the microlocal injectivity of the higher codimensional boundary value morphism as an application of the new correspondence between the complex $\mathcal {C}_{\Omega \mid X}$ and the second microfunction $\mathcal {C}_{ML}$ of Kataoka-Tose-Okada and Schapira-Takeuchi. The Kashiwara-Kawaï's extension theorem will be generalized to non elliptic equations.

Class. math. : 32 C 35, 32 C 38, 35 A 27, 58 G 07


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique